# SDR ZW0A0301401

- Difficulty date: January 29, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 12,429 hours, 6,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3300016031
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS AT ROW 25 TO THE AFT CABIN WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE BATTERY PACK.
